PL EN


Preferencje help
Widoczny [Schowaj] Abstrakt
Liczba wyników
Czasopismo
1999 | 88 | 2 | 129-140
Tytuł artykułu

Trigonal modular curves

Treść / Zawartość
Warianty tytułu
Języki publikacji
EN
Abstrakty
Słowa kluczowe
Twórcy
  • Department of Mathematics, Waseda University, 3-4-1, Okubo Shinjuku-ku, Tokyo, 169-8555 Japan
  • Department of Mathematics, Waseda University, 3-4-1, Okubo Shinjuku-ku, Tokyo, 169-8555 Japan
Bibliografia
  • [1] E. Arbarello et al., Geometry of Algebraic Curves, Vol. I, Grundlehren Math. Wiss. 267, Springer, 1985.
  • [2] A. O. L. Atkin and J. Lehner, Hecke operators on Γ₀(m), Math. Ann. 185 (1970), 134-160.
  • [3] A. O. L. Atkin and D. J. Tingley, Numerical tables on elliptic curves, in: Modular Functions of One Variable IV, B. Birch and W. Kuyk (eds.), Lecture Notes in Math. 476, Springer, 1975, 74-144.
  • [4] M. Furumoto and Y. Hasegawa, Hyperelliptic quotients of modular curves X₀(N), Tokyo J. Math., to appear.
  • [5] R. Hartshorne, Algebraic Geometry, Grad. Texts in Math. 52, Springer, 1977.
  • [6] H. Hijikata, Explicit formula of the traces of Hecke operators for Γ₀(N), J. Math. Soc. Japan 26 (1974), 56-82.
  • [7] J. Igusa, Kroneckerian model of fields of elliptic modular functions, Amer. J. Math. 81 (1959), 561-577.
  • [8] S. L. Kleiman and D. Laksov, Another proof of the existence of special divisors, Acta Math. 132 (1974), 163-176.
  • [9] F. Momose, p-torsion points on elliptic curves defined over quadratic fields, Nagoya Math. J. 96 (1984), 139-165.
  • [10] F. Momose and S. Yamada, Another estimate of the level of d-gonal modular curves, preprint.
  • [11] M. Newman, Conjugacy, genus, and class number, Math. Ann. 196 (1972), 198-217.
  • [12] K. V. Nguyen and M.-H. Saito, D-gonality of modular curves and bounding torsions, preprint.
  • [13] A. P. Ogg, Hyperelliptic modular curves, Bull. Soc. Math. France 102 (1974), 449-462.
  • [14] B. Saint-Donat, On Petri's analysis of the linear system of quadrics through a canonical curve, Math. Ann. 206 (1973), 157-175.
  • [15] J. P. Serre, Local Fields, Grad. Texts in Math. 67, Springer, 1979.
  • [16] M. Shimura, Defining equations of modular curves X₀(N), Tokyo J. Math. 18 (1995), 443-456.
  • [17] P. G. Zograf, Small eigenvalues of automorphic Laplacians in spaces of cusp forms, in: Automorphic Functions and Number Theory, II, Zap. Nauchn. Sem. Leningrad. Otdel. Mat. Inst. Steklov. (LOMI) 134 (1984), 157-168 (in Russian).
Typ dokumentu
Bibliografia
Identyfikatory
Identyfikator YADDA
bwmeta1.element.bwnjournal-article-aav88i2p129bwm
JavaScript jest wyłączony w Twojej przeglądarce internetowej. Włącz go, a następnie odśwież stronę, aby móc w pełni z niej korzystać.